Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have high blood pressure. Taking lisinopril. Why i am getting anxiety attack?

I recently discovered I have high blood pressure . I have been taking 10 mg of lisinopril for about 10 days. I have a lot of anxiety about this...feel like I am having anxiety attacks-sort of a burning feeling that comes in waves(not all the time), heart palpitations, feel like I can t sleep, not hungry. I have a doctor appointment Wednesday. What can I do to relax and reduce anxiety in the meantime?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome HCM
You are having High Blood pressure recently detected, a little bit of anxiety is bound to be there but if it is too much you may require prescription treatment.
You should take less salt
A simple deep breathing exercise can be started immediately,cut your tea,coffee and if you smoke and drink alcohol please quit both.
Hypertension is life style disease so change it as advised and one more thing if you are over weight try to reduce your weight to near ideal level.
Take care
Good Luck.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor